I have noticed that since starting amitriptyline for migraines that I am sometimes seeing things that are not there and it is making me very jumpy and a little anxious. Did anyone experience this when taking it? I have been on it for almost 2 weeks and it doesn't happen all the time, just every few days.
Hi, i agree with Pledge, this is a 'normal' side effect. I have been taking Amitriptyline for several years, an even during the induction phase (first 4 weeks), i didn't experience this. I cam completely understand how this is causing anxiety. I take a combination of medications, and if i miss one out (due to running out of tablets), i suffer with hallucinations - mainly seeing fly's/bugs in front of me, not nice! You need to discuss this with your doctor. I hope you get on well!
This med has a million side effects I personally won't take something with a list this long. I would call the doctor and have you had a migraine since starting it?
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2011 • 2 answers
Posted 6 Feb 2013 • 1 answer
Posted 6 Feb 2013 • 2 answers
Started taking 10mg Amitriptyline for migraine prevention. I am already taking Citalopram 20mg, but?
Posted 26 Jul 2013 • 2 answers
Posted 7 Dec 2014 • 3 answers